# SDR GTIA2018042302598

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,086 hours, 1,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED IN THE AFT CABIN DURING THE LAST 15 MINUTES OF DESCENT.  INSPECTED IAW TSM 05-50-00, NO LEAKS NOTED, RAN PACKS, NO ODORS NOTED.
